Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Peak set without peak points

Author: Krzysztof Jarosz
Journal: Proc. Amer. Math. Soc. 125 (1997), 1377-1379
MSC (1991): Primary 46J10
MathSciNet review: 1372032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a natural Banach function algebra on the unit disc such that a smaller disc is a peak set for the algebra, but it does not contain any peak point.

References [Enhancements On Off] (What's this?)

  • 1. H. G. Dales, Boundaries and peak points for Banach function algebras, Proc. London Math. Soc. (3) 22 (1971), 121–136. MR 0276770
  • 2. Theodore W. Gamelin, Uniform algebras, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1969. MR 0410387
  • 3. T. G. Honary. An example of a Banach function algebra having a peak set without any peak point. In Proceedings of The Fifth Analysis Seminar at Shiraz University, pages 26-32, 1990.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46J10

Retrieve articles in all journals with MSC (1991): 46J10

Additional Information

Krzysztof Jarosz
Affiliation: Department of Mathematics, Bowling Green State University, Bowling Green, Ohio 43403
Address at time of publication: Department of Mathematics & Statistics, Southern Illinois University, Edwardsville, Illinois 62026

Received by editor(s): November 8, 1995
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society